# SDR SWAA2016072754282

- Difficulty date: June 24, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 60,902 hours, 47,687 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2520419
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE UPPER IN SPAR SKIN BETWEEN RSS 239 TO 272, BETWEEN WBL 114 AND 200.    REPAIRED THE SKIN IAW EA.
